Medical Questions > General Forum Topics > General Q and A Forum

Opiate meds cause urination difficulty

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
....WHEN i take ANY opiod-based medication,(norco, oxycodone/contin, etc.) I find it extremely difficult to urinate, i.e: (takes longer to get going,and is SOMETIMES painfull)... =have NO s.t.d.'s whatsoever, and symptoms ONLY occure when on the meds.(!?!) ***ANY THOUGHTS***
Did you find this post helpful?
|

User Profile
replied June 19th, 2009
Supporter
Urination problems/ decreased urination is a side effect from opiate pain relievers.
|
Did you find this post helpful?

replied July 31st, 2009
I am on Suboxone (a maintenance drug for painkiller addiction) and I have the same problem, when I was abusing pain killers (percocets) I had the same problems as well. From doing some research online I found a lot of people commenting on this that it can be quite normal for this to happen while on opiates - I wouldn't be too concerned.
|
Did you find this post helpful?

User Profile
replied July 31st, 2009
Community Volunteer
My husband mentioned when he took lortabs, he had issues urinating. Doctor said it is a side effect for a small percentage of people.

Zig
|
Did you find this post helpful?
Quick Reply